# SDR DALA2025063004853

- Difficulty date: June 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 64,579 hours, 46,225 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9508 TRACKING FOR DTE FOR 24 MONTHS FROM DATE OF REPAIR APPROVAL. CORRECTIVE ACTION: C/W ERA ERA 626897-14 REV ORIGINAL. (1033207)
